Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 16, 2015, 2:57 PM CDT for Kimble County, Sutton County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 2:57 PM CDT (19:57 UTC)
- Expired
- Apr 16, 2015, 3:45 PM CDT
- In force
- 48 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kimble County, TX, Sutton County, TX
The radar
The San Angelo radar (KSJT), 99 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 2:57 PM CDT | HAIL 1 | Roosevelt, TX | |
| Apr 16, 3:03 PM CDT | HAIL 1 | Roosevelt, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 8.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
498
WUUS54 KSJT 161957
SVRSJT
TXC267-435-162045-
/O.NEW.KSJT.SV.W.0013.150416T1957Z-150416T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
257 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KIMBLE COUNTY IN WEST CENTRAL TEXAS...
NORTHEASTERN SUTTON COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 345 PM CDT
* AT 255 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROOSEVELT...
MOVING NORTHEAST AT 20 MPH. THIS STORM HAS A HISTORY OF PRODUCING
QUARTER SIZE HAIL.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN SUTTON AND NORTHWESTERN KIMBLE COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...CLEO.
THIS ALSO INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 431 AND 441.
LAT...LON 3048 10017 3071 10013 3071 9999 3064 9975
3042 9999
TIME...MOT...LOC 1957Z 211DEG 16KT 3051 10004
HAIL...1.00IN
WIND...60MPH
$$
DANIELS1 follow-up statement
957
WWUS54 KSJT 162009
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
309 PM CDT THU APR 16 2015
TXC267-435-162045-
/O.CON.KSJT.SV.W.0013.000000T0000Z-150416T2045Z/
KIMBLE TX-SUTTON TX-
309 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SUTTON AND NORTHWESTERN KIMBLE COUNTIES UNTIL 345 PM CDT...
AT 308 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF ROOSEVELT...AND MOVING NORTHEAST AT 20 MPH. A TRAINED SPOTTER
REPORTED QUARTER SIZE HAIL IN ROOSEVELT.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLEO.
LAT...LON 3048 10017 3071 10013 3071 9999 3064 9975
3042 9999
TIME...MOT...LOC 2009Z 211DEG 16KT 3056 10001
HAIL...1.00IN
WIND...60MPH
$$
DANIELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:17 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 16, 12:17 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1217 PM CDT Thu Apr 16 2015 .AVIATION... /18Z TAFS/ Expect VFR conditions to prevail today across all terminals. However, as scattered showers and thunderstorms develop this afternoon and evening, terminals may experience temporary lower visibility and ceilings. Gusty winds will likely accompany these storms as well. After midnight, MVFR ceilings are expected to develop across the KBBD, KSOA, and KJCT terminals and persist through the early morning hours. && .PREV DISCUSSION... /ISSUED 1124 AM CDT Thu Apr 16 2015/ UPDATE... Scattered showers and thunderstorms have increased in coverage across the area roughly southeast of a line from Eldorado to Coleman. This may be associated with a weak embedded impulse in the southwest flow aloft. An increase in strength is also occurring as the storms move into an increasingly unstable environment. The SPC Day1 Convective Outlook extended the Enhanced Risk for severe storms southeast across the northern third of our area. This is roughly along a weak, nearly stationary surface boundary which extends from the Texas Pahnandle southeast across the Big Country. Thunderstorms which develop to the northwest in the mid to late afternoon could congeal into a Mesoscale Convective System and propagate southeast along this boundary this evening. The current forecast looks on track with PoPs and the severe wording for this afternoon and early evening. Will monitor and make further updates to the forecast as needed. 19 PREV DISCUSSION... /ISSUED 648 AM CDT Thu Apr 16 2015/ AVIATION... /12Z TAFS/ Currently, all sites are VFR this morning, with a few showers moving through areas near KSOA, KJCT, and KSJT. MVFR to IFR CIGS are lurking just south and east of our forecast area, and are expected to affect our region for at least a few hours this morning, so we have included at least TEMPO groups for MVFR CIGS at all sites this morning, with these CIGS expected to scatter out during the mid to late morning time frame. Later today, scattered showers and thunderstorms are expected to develop. It appears that the KBBD and KABI are most likely to be affected so we have included a VCTS at these two sites during the afternoon and evening hours. With less confidence in storms affecting KJCT, KSOA, and KSJT, have left the mention of thunder out for now, but this can be added later. MVFR CIGS should return to at least southern sites tonight. However, the coverage of CIGS across the entire area will dependent on coverage and placement of any overnight thunderstorm activity that is able to develop. 20 PREV DISCUSSION... /ISSUED 345 AM CDT Thu Apr 16 2015/ SHORT TERM... (Today and Tonight) Isolated to scattered showers and thunderstorms are affecting areas mainly less than Interstate 10 as a shortwave embedded in the subtropical jet stream moves across Mexico and south Texas. This activity is expected to diminish over the next few hours. Otherwise, a large upper level low continues to move into the four corners area while becoming cut off from the main northern jet stream across southern Canada. Low level southerly flow across the area due to surface pressure falls to our west and northwest has resulted in increased moisture, and this southerly flow will continue through today. Along with clearing and warm temperatures, this moisture will result in an unstable air mass (2000-3000 J/kg CAPE) across the area today. A shortwave embedded in southwesterly flow will move into the area today, interact with this unstable air mass, and should result in scattered showers and thunderstorms developing by this afternoon across the area, especially east of a Sweetwater to Mason line. Although 0-6km shear will only be in the 20 to 30 knot range, some of the storms will likely be able to strengthen to severe levels due to the unstable air mass. The main hazards will be large hail and damaging wind gusts. Tonight, additional development will be possible as the dryline tightens up, and moves east into the area. The NAM and ECMWF are slower moving the dryline east into the area than the GFS, which would result in a later arrival of thunderstorms into our counties if they develop. Considering these factors, there is less confidence in the chances for precipitation, and will only go with a chance for the overnight period as opposed to likely. With more limited instability during the overnight period, and the possibility that we may not even see activity until very late or early Friday morning, will not mention severe wording for the overnight. 20 LONG TERM... (Friday through Wednesday) An upper low will be over northern New Mexico Friday morning as a dryline advances into the western CWA. The best chance of thunderstorm activity will migrate east across the forecast area Friday and Friday night as the upper low spins northward into central Colorado and the dryline advances deeper into the CWA. The upper low is expected to move east over the Central Plains on Saturday with any thunderstorm activity over the forecast area ending from west to east by late Saturday. Temperatures Friday afternoon will be in the upper 70s over the forecast area under cloudy and rainy skies. Afternoon highs will warm into the lower 80s on Saturday as skies begin to clear from the west. Morning lows will be in the mid 50s. A cold front will push south through the forecast area on Sunday keeping afternoon highs in the 70s, below seasonal norms. Dry weather is on tap Sunday into Monday in the wake of the departing upper low. Models are showing periodic upper disturbances moving over a stationary dryline positioned over far West Texas beginning late Monday and continuing into mid-week. This scenario will keep a slight chance of thunderstorms over the forecast area through this time period. Afternoon highs will continue to be in the 70s with a warm-up to seasonal normals beginning on Wednesday. 15 && .PRELIMINARY POINT TEMPS/POPS... Abilene 59 78 57 81 54 / 50 50 30 30 20 San Angelo 59 79 56 83 55 / 50 50 20 20 10 Junction 62 79 58 83 56 / 50 60 30 40 20 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/18
Hazardous weather outlook, Apr 16, 2:19 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 219 PM CDT THU APR 16 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-171930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 219 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS ALL OF WEST CENTRAL TEXAS. A FEW OF THESE STORMS COULD BECOME SEVERE WITH THE MAIN HAZARDS BEING LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY ACROSS MOST OF THE AREA. SOME OF THESE STORMS MAY ALSO BECOME SEVERE WITH THE MAIN HAZARDS BEING LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH LATE EVENING...AND AGAIN ON FRIDAY.
In the hours before
Special weather statement, Apr 16, 11:11 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1111 AM CDT THU APR 16 2015 TXZ064>066-071>073-076>078-139-140-154-155-168>170-161800- STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-CROCKETT-SCHLEICHER- SUTTON-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...STERLING CITY...ROBERT LEE...BRONTE... BALLINGER...WINTERS...MERTZON...SAN ANGELO...EDEN...OZONA... ELDORADO...SONORA...COLEMAN...BROWNWOOD...BRADY...SAN SABA... MENARD...JUNCTION...MASON 1111 AM CDT THU APR 16 2015 ...THUNDERSTORMS INCREASING IN COVERAGE AND STRENGTH LATE THIS MORNING... AT 11 AM...NATIONAL WEATHER SERVICE RADAR INDICATED SCATTERED THUNDERSTORMS ACROSS THE AREA SOUTHEAST OF A LINE FROM ELDORADO TO COLEMAN. THE STORMS WERE MOVING NORTHEAST AT 25 MPH AND WERE INCREASING IN COVERAGE AND STRENGTH. A FEW OF THESE STORMS COULD PRODUCE HAIL AND FREQUENT LIGHTNING. BRIEF VERY HEAVY RAINFALL COULD CAUSE PONDING OF WATER ON ROADS OR MINOR STREET FLOODING. THE STORMS ARE EXPECTED TO CONTINUE INTO AT LEAST THE EARLY AFTERNOON HOURS.
Special weather statement, Apr 16, 11:36 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1136 AM CDT THU APR 16 2015
TXZ168>170-161715-
KIMBLE TX-MASON TX-MENARD TX-
1136 AM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT FOR
KIMBLE...MASON AND MENARD COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND SMALL HAIL
AT 1131 AM CDT...A BAND OF STRONG THUNDERSTORMS WAS OVER NORTHEASTERN
KIMBLE COUNTY. THE STRONGEST STORM WITHIN THIS BAND WAS LOCATED 2
MILES WEST OF YATES CROSSING...OR ABOUT 10 MILES NORTHEAST OF
JUNCTION... AND WAS MOVING NORTHEAST AT 30 MPH.
DIME TO NICKEL SIZE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN
WILL ACCOMPANY THESE STORMS...ALONG WITH WIND GUSTS TO 40 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
A FEW WEAK BRANCHES BROKEN...
AN ISOLATED POWER OUTAGE POSSIBLE...
HAZARDOUS DRIVING CONDITIONS WITH PONDING OF WATER ON ROADS...
THE STRONG THUNDERSTORMS WILL BE NEAR...
LONDON BY 1145 AM CDT
SALINE BY 1150 AM CDT
US-377 NEAR THE KIMBLE-MENARD COUNTY LINE BY 1155 AM CDT
ERNA BY NOON CDT
STREETER BY 1210 PM CDT
LAT...LON 3093 9944 3085 9921 3072 9903 3044 9954
3058 9978
TIME...MOT...LOC 1633Z 223DEG 26KT 3059 9963Special weather statement, Apr 16, 12:24 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1224 PM CDT THU APR 16 2015
TXZ154-155-170-161800-
MCCULLOCH TX-MASON TX-SAN SABA TX-
1224 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT FOR
SOUTHERN MCCULLOCH...SAN SABA AND NORTHERN MASON COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS...HAIL AND DEADLY LIGHTNING
AT 1219 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 2 MILES
NORTHWEST OF KATEMCY...OR ABOUT 14 MILES NORTH OF MASON...MOVING NORTHEAST
AT 30 MPH. THESE STORMS WILL CONTAIN FREQUENT LIGHTNING AND VERY HEAVY
RAIN. SMALL HAIL AND WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN SMALL TREE BRANCHES...
AN ISOLATED POWER OUTAGE POSSIBLE...
A FEW LOOSE OBJECTS TOPPLED...
HAZARDOUS DRIVING CONDITIONS AND POSSIBLE MINOR FLOODING ON SOME ROADS...
THE STRONG THUNDERSTORMS WILL BE NEAR...
CAMP SAN SABA BY 1225 PM CDT
VOCA AND FREDONIA BY 1235 PM CDT
SLOAN AND US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY LINE BY 100 PM
CDT
LAT...LON 3092 9857 3091 9863 3092 9895 3084 9896
3076 9931 3095 9943 3119 9936 3131 9902
3120 9864
TIME...MOT...LOC 1720Z 228DEG 25KT 3095 9927Special weather statement, Apr 16, 2:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
233 PM CDT THU APR 16 2015
TXZ078-169-162000-
KIMBLE TX-SUTTON TX-
233 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT FOR KIMBLE
AND SUTTON COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF I-10 NEAR THE SUTTON-KIMBLE COUNTY LINE...OR ABOUT 22 MILES WEST
OF JUNCTION...MOVING NORTHEAST AT 35 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
THE STRONG THUNDERSTORM WILL BE NEAR...
ROOSEVELT BY 240 PM CDT
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 418 AND 449.
LAT...LON 3050 10030 3071 10006 3071 10004 3044 9966
3031 10009
TIME...MOT...LOC 1934Z 231DEG 29KT 3046 10012The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:01 AM CDT | Special Weather Statement | SJT | Tom Green | 44 min |
| Apr 16, 11:36 AM CDT | Special Weather Statement | SJT | Mason | 39 min |
| Apr 16, 12:24 PM CDT | Special Weather Statement | SJT | San Saba | 36 min |
| Apr 16, 1:02 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 43 min |
| Apr 16, 2:33 PM CDT | Special Weather Statement | SJT | Kimble | 27 min |
| Apr 16, 3:05 PM CDT | Special Weather Statement | SJT | Runnels | 25 min |
| Apr 16, 3:07 PM CDT | Special Weather Statement | SJT | Nolan | 23 min |
| Apr 16, 3:12 PM CDT | Special Weather Statement | SJT | Kimble | 33 min |
| Apr 16, 3:27 PM CDT | Special Weather Statement | SJT | Nolan | 48 min |
| Apr 16, 3:35 PM CDT | Special Weather Statement | SJT | Menard | 25 min |
| Apr 16, 3:39 PM CDT | Special Weather Statement | SJT | Runnels | 36 min |
| Apr 16, 3:43 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 47 min |
| Apr 16, 3:45 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 45 min |
| Apr 16, 3:54 PM CDT | Special Weather Statement | SJT | Fisher | 36 min |
| Apr 16, 3:57 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 48 min |
| Apr 16, 4:13 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 47 min |
| Apr 16, 4:15 PM CDT | Special Weather Statement | SJT | Jones | 45 min |
| Apr 16, 4:29 PM CDT | Special Weather Statement | SJT | Menard | 31 min |
| Apr 16, 4:30 PM CDT | Special Weather Statement | SJT | Runnels | 30 min |
| Apr 16, 4:31 PM CDT | Special Weather Statement | SJT | Concho | 29 min |
| Apr 16, 4:34 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher, Tom Green | 41 min |
| Apr 16, 4:45 PM CDT | Special Weather Statement | SJT | Nolan | 30 min |
| Apr 16, 4:54 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 51 min |
| Apr 16, 4:55 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 50 min |
| Apr 16, 5:04 PM CDT | Special Weather Statement | SJT | Menard | 56 min |
| Apr 16, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 49 min |
| Apr 16, 5:18 PM CDT | Special Weather Statement | SJT | Haskell | 42 min |
| Apr 16, 5:34 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones | 41 min |
| Apr 16, 5:37 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 38 min |
| Apr 16, 5:42 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 48 min |
| Apr 16, 5:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 47 min |
| Apr 16, 6:12 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 48 min |
| Apr 16, 6:12 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 48 min |
| Apr 16, 6:18 PM CDT | Areal Flood Advisory | SJT | Coleman, Concho, Runnels, Tom Green | 117 min |
| Apr 16, 6:19 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 41 min |
| Apr 16, 6:29 PM CDT | Special Weather Statement | SJT | Fisher | 31 min |
| Apr 16, 6:32 PM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 118 min |
| Apr 16, 6:48 PM CDT | Special Weather Statement | SJT | Concho | 27 min |
| Apr 16, 6:49 PM CDT | Special Weather Statement | SJT | Concho | 26 min |
| Apr 16, 6:54 PM CDT | Special Weather Statement | SJT | Taylor | 36 min |
| Apr 16, 6:56 PM CDT | Special Weather Statement | SJT | Taylor | 34 min |
| Apr 16, 6:56 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 49 min |
| Apr 16, 6:58 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.